Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Symptom start after 3 months (will donate, please answer) "resubmitted form the Fatigue and Anemia Forum."
Jan 1, 2011

Dr. Frascino,

Many thanks for reading my post, Anal - Oral sex by sex worker. ELISA test negative 84 days (standard 90 days). Symptom start develope on 87 days like red rash that come and go, tongsil in deep red and pain and headche( pain at the back of my head and front at my neck). Should i go for another test again ??

Happy New Year 2011

"resubmitted form the Fatigue and Anemia Forum." Thank you.

Response from Dr. Frascino

Hi,

Anal-oral (rimming) is not considered a significant risk for HIV transmission/acquisition. However, other STDs can be transmitted or acquired via rimming or getting rimmed. You can read more about this in the archives.

Symptoms that begin 87 days after a potential exposure would not be related acute HIV infection. The symptoms associated with HIV acute retroviral syndrome generally manifest two to three weeks after primary infection (not three months!). I would consider your negative 84-day HIV-antibody test definitive. Additional HIV testing, although always readily available, is not warranted in this situation. See your general medical doctor if your symptoms persist. But remember, the cause is not HIV.

Happy New Year!

Dr. Bob



Previous
DR. Bob pls answer (i would donate but i'm a student with low funds)
Next
IS 6 MONTHS TESTING STILL REQUIRED NOW A DAYS???-SURELY DONATE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement